Jump to content

Photo

acne on temples


1 reply to this topic

#1 sw cub

sw cub

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 226
    Likes: 0
About Me
  • Gender:Male
  • Location:Florida
  • Joined: 25-September 06

Posted 29 December 2006 - 06:28 PM

I am currently on accutane, and after the first couple months my temples have flared about somewhat severely. It is weird because I have never had acne here before. Now I've developed a few cysts and papules on them. I am worried about huge crater scars on my temples and I was wondering if anyone has anything encouraging to say, such as anyone who has had bad breakouts on their temples and not scarred, or at least not scarred significantly?? I was also curious if sometimes scars look a little worse at first and naturally heal up a little bit, it seems like my scars have done this somewhat in the past. Thanks for the help!

#2 Komebackid510

Komebackid510

    Your crew plus my crew sounds hot.

  • Veteran Members
  • Posts & Likes
    Posts: 646
    Likes: 0
About Me
  • Gender:Male
  • Location:Hayward, CA
  • Interests:Formula 1, football, tennis, investing, and concerts.
  • Joined: 26-October 06

Posted 30 December 2006 - 05:50 PM

Yeah I hate having cysts or pimples on the temple because it seems like that area is pretty tender. In my case the cyst that was on my left temple did leave a pretty good sized scar but got smaller faster than a scar left by a cyst on my cheek. But keep in mind that I didn't put neosporin on it after I drained it (I found that it has helped with the scaring if I put it on). Good luck.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users